# SDR UPS05444863

- Difficulty date: June 26, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 73,825 hours, 21,397 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT SIDE OF BS 1241 UPPER REAR SPAR SIDE OF BODY SPLICE PLATE AREA NR 5 HOLE FOUND CORRODED CRACKED AT SPAR CHORD HORIZONTAL FLANGE LWR SURFACE WITH DEPTH 0.060 INCH & LENGTH 0.050 INCH APPROX.  RIGHT BS 1241 UPPER CHORD BOLT HOLE NR 5 REPAIRED AS PER EO B747-5740-17032-C.
